# SDR A6WA200840401

- Difficulty date: May 13, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 19,374 hours, 18,466 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION OF FIRST OFFICER`S CONTROL COLUMN FOR SUSPECTED EXCESSIVE PLAY IN NEUTRAL POSITION. PERFORMED OPS CHECK OF ELEVATOR CONTROL SYSTEM USING PITCH FEEL CHECK IAW AWAC SUPPLEMENT 2006-004A. OPS CHCEK GOOD. NO DEFECTS NOTED. (A)
